Top answers from doctors based on your search:
Disclaimer

tyleno and vimovo how much can i take together

A 60-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Sounds ok: If a person had no prior problem with taking Vimovo (esomeprazole and naproxen) by itself, or either of its ingredients by themselves; and had no prob ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old male asked:
Dr. Niel Venter
Specializes in Family Medicine
Yes: Tylenol contains Paracetamol. Vimovo contains Anti inflam. Therefore its safe to combine.
1
1 thank
A 21-year-old male asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Yes: Although not at the same exact time, taking Pepto Max and Tylenol should not be a problem.
A female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: Drugs.Com drug interaction checker showed no interactions between Reactine (Cetrizine) and Tylenol. See: https://www.drugs.com/interactions-check.php? ... Read More
A 34-year-old male asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Meds: Take meds as prescribed. There are no known significant interactions among above drugs. Side effects for each still apply. For many symptoms there are ... Read More
A 55-year-old member asked:
Dr. Bahman Omrani
16 years experience Pain Management
Should be fine : That would be 300 mg Acetaminophen from the tylenol (acetaminophen) #3 and 500 mg (650 mg old) from the es tyl, for a total of 800 to 950 mg of tyl. A ... Read More
A 43-year-old female asked:
Dr. Qamar Khan
16 years experience Pain Management
Yes: You can combine them. Just remember not to take more that 3000mg daily to avoid liver failure. It doesn't matter how you combine your tylenol (aceta ... Read More
1
1 thank
A 49-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Yes: Tylenol is a brand of acetaminophen (aka paracetamol in rest of world) which is a pain reliever & used to lower fever (anti-pyretic). Aleve is a b ... Read More
1
1 comment
A 27-year-old member asked:
Dr. Christopher Powers
22 years experience Obstetrics and Gynecology
Yes, but be careful: Pamprin is naproxen, a nonsteroidal anti-inflammatory like motrin. Tylenol (acetaminophen) is entirely different class of analgesia. They work in di ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Tylenol/Dayquil: Dayquil contains tylenol, (acetaminophen) so u would be getting higher dose of that ingredient.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month